MathSciNet Relay Station
MathSciNet bibliographic data
MR1171552 (93i:30026) 30D35
Miles, Joseph A sharp form of the lemma on the logarithmic derivative. J. London Math. Soc. (2) 45 (1992), no. 2, 243–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement